TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2318
Join Date: January 31st 2009

Changing the dose; Quetiapine - September 20th 2012, 08:49 AM

Hi

So I started this medication nearly a week ago at 100mg. I'm upping the dose tomorrow and I'm slowly going up too 500/600mg. I always have side affects and when I started this last week, it knocked me out (I didn't get out of bed until 7pm), made me feel dizzy and make me feel very sick. I've been on over 20 medications before and has to stop several of them due to having bad reactions.

When the dose keeps going up (we're doing it like every three days or so) will the same happen again and I'll struggle with the side affects? Or will it be easier now that the medication is in my system?

Thanks!
Jessie


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#2 (permalink)) Old
Magical Forest. Offline
Crazy Penguin Lady
I can't get enough
*********
 
Magical Forest.'s Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: UK

Posts: 2,939
Blog Entries: 676
Join Date: January 6th 2009

Re: Changing the dose; Quetiapine - September 20th 2012, 09:25 AM

Hey Jessie

Going up to a higher dose of quetiapine isn't easy. I remember going from 100mg to 300mg and being knocked out the whole day. I could barely stay awake. It wasn't nice really. But once you get up to that final dose (for me being 700mg) and you've been on it for over a week, it does settle down and won't make you as tired and dizzy.
You may want to get up slowly from sitting. If you get up too quickly you can get really dizzy. Plus a dry mouth is also common.

Keep sticking with it because it DOES get easier to manage, even though it can be unpleasant at first

Take care
Hannah x
   
  (#3 (permalink)) Old
i_like_black Offline
Awesomesauce.
Experienced TeenHelper
******
 
i_like_black's Avatar
 
Name: Jess
Age: 31
Gender: Boobs and pubes
Location: Right here.

Posts: 683
Blog Entries: 349
Join Date: February 23rd 2010

Re: Changing the dose; Quetiapine - September 20th 2012, 11:28 AM

I have quite a strong constitution and insomnia issues . . . quetiapine remains one of few things that guarantees sleep for me.

Anyway when I started it, I started on 100mg, and was increased 100mg per night until 500mg, which is now my regular dose. Assuming I take it. I was zonked for about a week, but I was in hospital and severely depressed at the time. After a fortnight or so, I started being clearer in the mornings and feeling less fuzzy.

I did still sleep a lot on it though, between 8 and 10 hours of guaranteed sleep per night. It does, after all, have strong sedative qualities.

But yeah. Takes a bit to get used to, and after that, you should be fine. If you're still feeling yuck once you've been on your recommended dose for a fortnight, then I'd be concerned.
   
Closed Thread

Bookmarks

Tags
changing, dose, quetiapine

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.